Clarithromycin associated rash and arthralgia in a child

Author: 
Dr. Manab Nandy, Partha Sarkar, Rabindranath Das, Suhrita Paul, Pragnadyuti Mondal and Nirmal Polle
Abstract: 

Clarithromycin is an oral antimicrobial used increasingly in pediatric bacterial infections. We report a case ofmaculopapular rash and arthralgia following administration of Clarithromyc in for lower respiratory tract infection in a four-year-old female child. On discontinuation of the antibiotic, the child recovered full function of the knee joint within seven days. The causality of the event assessed as per the WHO-UMC system for standardized case causality assessment criteria can be considered as ‘probable’. Analyzed by the Naranjo’s ADR probability scale, the score was 7, which also makes it a ‘probable’ event.

Download PDF: 
Certificate: 

CHIEF EDITOR

  

           Prof. Dr. Bilal BİLGİN

Call for Papers - 2017

    submit your paper now

   Vol. 07, Issue 02, February 2017

CURRENT ISSUE

 

Article Tracking

Get your Certificate

IMPACT FACTOR CERTIFICATE

 

 

Copyright © 2016 International Journal Development Research. All Rights Reserved.